Youssef Raffoul

Professor
Full-Time Faculty
College of Arts and Sciences: Mathematics

Profile

Dr. Youssef Raffoul is an assistant professor and a graduate faculty member in the Department of Mathematics. He joined the faculty at UD in 1999. Dr. Raffoul obtained a B.S. and M.S. from UD in mathematics in 1987 and 1989. After receiving his Ph.D. in mathematics from Southern Illinois University at Carbondale in 1996, he joined the faculty of the Mathematics Department at Tougaloo College, in Mississippi. He then became the department chair for two years until he came to UD in 1999. Dr. Raffoul has published in the areas of differential/difference equations, integral equations and boundary value problems.

Degrees

  • Ph.D., Southern Illinois University at Carbondale, 1996

Research Interests

  • Differential/difference equations
  • Integral equations
  • Integrodifferential equations

Selected Publications

With M.N. Islam, "Stability properties of linear Volterra integrodifferential equations with nonlinear pertubations,"? Communications in Applied Analysis, an International Journal for Theory and Applications. Vol. 7, No. 3 (2003), 405.

Youssef Raffoul, "Positive periodic solutions of nonlinear functional difference equations,"? Electron. J. Diff. Eqns ., Vol. 2002 (2002), No. 55, pp. 1-8.

Youssef Raffoul, "Uniform asympotic stability in nonlinear discrete systems with nonlinear perturbation,"? International Journal of Differential Equations , 2002, Vol. 6 No. 1 pp. 19-28.

Youssef Raffoul, "Positive solutions of three-point nonlinear discrete second order boundary value program,"? E.J. Qualitative Theory of Diff. Equ ., No. 15. (2002), pp. 1-11.